Conditional Specification with Exponential Power Distributions



Downloads per month over past year

Main Yaque, Paloma and Navarro Veguillas, Hilario (2010) Conditional Specification with Exponential Power Distributions. Communications in statistics. Theory and methods, 39 (12). pp. 2231-2240. ISSN 0361-0926

[thumbnail of Main02.pdf] PDF
Restringido a Repository staff only


Official URL:


The problem of modeling Bayesian networks with continuous nodes deals with discrete approximations and conditional linear Gaussian models. In this article we have considered the possibility of using the exponential power family as conditional probability densities. It will be shown that for some platikurtic conditional distributions in this family, conditional regression functions are constant. These results give conditions to avoid compatibility problems when distributions with lighter tails than the normal are used in the description of conditional densities to specify joint densities, like in Bayesian networks.

Item Type:Article
Uncontrolled Keywords:Bayesian networks; Conditionally specified distributions; Exponential power distributions;
Subjects:Sciences > Mathematics > Applied statistics
ID Code:16462
Deposited On:20 Sep 2012 09:03
Last Modified:29 Jun 2018 11:38

Origin of downloads

Repository Staff Only: item control page